# SDR AMTA200700048

- Difficulty date: February 1, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU LIGHT ON WHEN RECALL PUSHED WHEN APU IS RUNNING.  PERFORMED MASTER CAUTION RESET PER FIM 31-52-00-810-801.  FAULT CLEARED, NO FURTHER DEFECTS NOTED.  (M)
